Integral Equations and Operator Theory

, Volume 15, Issue 6, pp 879–900

Explicit Wiener-Hopf factorization for certain non-rational matrix functions

  • Tuncay Aktosun
  • Martin Klaus
  • Cornelis van der Mee

DOI: 10.1007/BF01203119

Cite this article as:
Aktosun, T., Klaus, M. & van der Mee, C. Integr equ oper theory (1992) 15: 879. doi:10.1007/BF01203119


Explicit Wiener-Hopf factorizations are obtained for a certain class of nonrational 2×2 matrix functions that are related to the scattering matrices for the 1-D Schrödinger equation. The diagonal elements coincide and are meromorphic and nonzero in the upper-half complex plane and either they vanish linearly at the origin or they do not vanish. The most conspicuous nonrationality consists of imaginary exponential factors in the off-diagonal elements.


47A68 81U40 

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Tuncay Aktosun
    • 1
  • Martin Klaus
    • 2
  • Cornelis van der Mee
    • 3
  1. 1.Dept. of MathematicsNorth Dakota State UniversityFargo
  2. 2.Dept. of MathematicsVirginia Polytechnic Institute and State UniversityBlacksburg
  3. 3.Dept. of Physics and AstronomyFree UniversityAmsterdamThe Netherlands

Personalised recommendations